# SDR M7K2008F00049

- Difficulty date: September 19, 2007
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N805MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3799
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: 350A25040500
- Condition: Cracked
- Location: Unknown
- Part time: 2,304 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING FOUND CRACKED DURING INSP.  A NEW FITTING INSTALLED.  (K)
